# SDR REXA2019062701046

- Difficulty date: June 27, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM6703530047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOORBEAM RBL 09.00 STA FS 1015 TO FS 1031 AT AFT CARGO COMPARTMENT (CCT) (TCI 100-15). SUMMARY OF NRC 00202, CORROSION LEVEL-2: THE DAMAGED SECTION OF THE FLOORBEAM SECTION RBL 09.00 STA FS 1000.00+4.500"" TO FS 1031.00+5.500"" AT AFT CARGO COMPARTMENT WAS CUTTED PER SRM 53-00-41-201-001-A03 PAR. 5.B (1) AND (2), REPAIR PARTS WERE FABRICATED PER SRM.
